# SDR DALA2023092507855

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA FROM Y=860 TO Y=870 X=- 58, AT CABIN PAX. SUMMARY OF NRC 00621: CORROSION LEVEL 2. CUSP WEB STA FROM Y=860 TO Y=870 X=- 58 WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 4 FIGURE 216. (LP #2982286)
